EconPapers    
Economics at your fingertips  
 

Existence of Solutions for Fractional q -Integrodifference Equations with Nonlocal Fractional q -Integral Conditions

Suphawat Asawasamrit, Jessada Tariboon and Sotiris K. Ntouyas

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

We study a class of fractional q -integrodifference equations with nonlocal fractional q -integral boundary conditions which have different quantum numbers. By applying the Banach contraction principle, Krasnoselskii’s fixed point theorem, and Leray-Schauder nonlinear alternative, the existence and uniqueness of solutions are obtained. In addition, some examples to illustrate our results are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/474138.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/474138.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:474138

DOI: 10.1155/2014/474138

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:474138